Looijenga, Eduard; Peters, Chris
Torelli theorems for Kähler K3 surfaces
Compositio Mathematica, Tome 42 (1980) no. 2 , p. 145-186
Zbl 0477.14006 | MR 596874 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1980__42_2_145_0

Bibliographie

[1] M. Atiyah: On Analytic Surfaces with Double Points, Proc. Roy. Soc. A 247 (1958) 237-244. MR 95974 | Zbl 0135.21301

[2] E. Bishop: Conditions for the Analyticity of Certain Sets, Mich. Math. J. 11 (1964) 283-304. MR 168801 | Zbl 0143.30302

[3] N. Bourbaki: Groupes et algèbres de Lie, Chap. IV, V, VI, Hermann, Paris 1968. MR 240238

[4] D. Burns and M. Rapoport: On the Torelli Problems for Kählerian K-3 surfaces, Ann. Soc. de l'éc. N. Sup. 4e sér. 8 fase 2, 235-274 (1975). Numdam | MR 447635 | Zbl 0324.14008

[5] J. Dieudonne: La Géométrie der Groupes Classiques, Ergebnisse der Mathematik, Springer, Berlin (1955). MR 72144 | Zbl 0221.20056

[6] F. Hirzebruch: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlicher, Math. Ann. 126, (1953) 1-22. MR 62842 | Zbl 0093.27605

[7] F. Hirzebruch: Topological methods in algebraic geometry (3 rd edition), Springer, Berlin -Heidelberg-New York (1966). MR 202713 | Zbl 0138.42001

[8] E. Horikawa: Surjectivity of the Period Map of K-3 surfaces of degree 2, Math. Ann., 228 (1977) 113-146. MR 460341 | Zbl 0333.32020

[9] Ph. Griffiths:Periods of integrals on algebraic manifolds III, Publ. Math. IHES 38 (1970) 125-180. Numdam | MR 282990 | Zbl 0212.53503

[10] H. Inose: On certain Kummer surfaces which can be realized as non-singular quartic surfaces in P3, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 no 3 (1976) 545-560. MR 429915 | Zbl 0344.14009

[11] H. Inose and T. Shioda: On singular K-3 surfaces, in "Complex Analysis and Algebraic Geometry" A collection of Papers dedicated to K. Kodaira, Cambridge University Press (1977). Zbl 0374.14006

[12] K. Kodaira: On the structure of compact complex analytic surfaces, I, Am. J. Math. 86 (1964) 751-798. MR 187255 | Zbl 0137.17501

[13] K. Kodaira and D. Spencer: Existence of complex structure on a differentiable family of deformations of compact complex maniforlds, Ann. Math. 70 (1959) 145-166. MR 112158 | Zbl 0124.16503

[14] K. Kodaira and D. Spencer: On deformations of complex analytic structures III, Stability theorems for complex structures, Ann. Math 71 (1960) 43-76. MR 115189 | Zbl 0128.16902

[15] N. Kuranishi: On the locally complete families of complex analytic structures, Ann. Math. 75 (1962) 536-577. MR 141139 | Zbl 0106.15303

[16] V. Kulikov: Degenerations of K3 surfaces and Enriques surfaces, Izv. Akad. Nauk, Ser. Math., 41, no 5 (1977) 1008-1042. MR 506296 | Zbl 0387.14007

[17] J. Milnor and D. Stasheff: Characteristic Classes, Ann of Math. Studies, 76, Princeton Univ. Press (1972). Zbl 0298.57008

[18] D. Mumford: Abelian Varieties, Oxford Univ. Press, Oxford (1970). Zbl 0223.14022

[19] V.V. Nikulin: On Kummer surfaces, Izv. Akad. Nauk SSSR, ser. Math., 39 (1975) 278-293. MR 429917 | Zbl 0312.14008

[20] I. Piateckii-Shapiro and I.R. Safaravič: A Torelli Theorem for algebraic surfaces of type K-3, Izv. Akad. Nauk, 35(1971) 530-572. Zbl 0219.14021

[21] J.P. Serre: Cours d'Arithmétique, Presses Univ. de France, Paris (1970). MR 255476 | Zbl 0225.12002

[22] J. Shah: Surjectivity of the Period Map in the case of quartic surfaces and sextic double planes, Bull. A.M.S., 82 (1976) 716-718. MR 417188 | Zbl 0339.14019

[23] T. Shioda: The period map of abelian surfaces, J. Fac. Univ. Tokyo, 25, no 1 (1978) 47-59. MR 480530 | Zbl 0405.14021

[24] T. Shioda and N. Mitani: Singular abelian surfaces and binary quadratic forms, in: Classification of algebraic varieties and compact complex manifolds, Springer Lecture Note in Math. 412, Springer Verlag, Berlin- Heidelberg-New York (1974). MR 382289 | Zbl 0302.14011

[25] B. Saint-Donat: Projective models of K-3 surfaces, Am. J. Math. 96 (1974) 602-639. MR 364263 | Zbl 0301.14011

[26] A. Todorov: Applications of the Kähler-Einstein-Calabi-Yau metric to moduli of K3-surfaces. Preprint (1979). Zbl 0472.14006

[27] E.B. Vinberg: Discrete groups generated by reflections, Izv. 35 no 5 (1971) 1083-1119. MR 302779 | Zbl 0256.20067